Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016, Article ID 9152701, 11 pages
http://dx.doi.org/10.1155/2016/9152701
Research Article

Analysis of a Priority Queue with Phase-Type Service and Failures

1Department of Applied Mathematics and Cybernetics, Tomsk State University, 36 Lenina Avenue, Tomsk 634050, Russia
2Department of Applied Mathematics and Computer Science, Belarusian State University, 4 Nezavisimosti Avenue, 220030 Minsk, Belarus

Received 30 March 2016; Accepted 17 June 2016

Academic Editor: Lukasz Stettner

Copyright © 2016 Alexander Dudin and Sergei Dudin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Al-Begain, A. Dudin, A. Kazimirsky, and S. Yerima, “Investigation of the M2/G2/1/∞, N queue with restricted admission of priority customers and its application to HSDPA mobile systems,” Computer Networks, vol. 53, no. 8, pp. 1186–1201, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. M. van Eenennaam, A. van de Venis, and G. Karagiannis, “Impact of IEEE 1609.4 channel switching on the IEEE 802.11p beaconing performance,” in Proceedings of the IFIP Wireless Days (WD '12), pp. 1–8, IEEE, Dublin, Republic of Ireland, November 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Asmussen, Applied Probability and Queues, vol. 51, Springer, New York, NY, USA, 2nd edition, 2003. View at MathSciNet
  4. Q.-M. He, “Queues with marked customers,” Advances in Applied Probability, vol. 28, no. 2, pp. 567–587, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models, The Johns Hopkins University Press, Baltimore, Md, USA, 1981. View at MathSciNet
  6. A. Graham, Kronecker Products and Matrix Calculus with Applications, Ellis Horwood, Chichester, UK, 1981.
  7. V. Klimenok and A. Dudin, “Multi-dimensional asymptotically quasi-Toeplitz Markov chains and their application in queueing theory,” Queueing Systems, vol. 54, no. 4, pp. 245–259, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. O. Dudina, Ch. Kim, and S. Dudin, “Retrial queuing system with Markovian arrival flow and phase-type service time distribution,” Computers & Industrial Engineering, vol. 66, no. 2, pp. 360–373, 2013. View at Publisher · View at Google Scholar · View at Scopus